# SDR UALA2008111304095

- Difficulty date: August 4, 2008
- Submitted: December 12, 2008
- Operation: Air carrier
- Aircraft: N782UA
- Make and model: Boeing 777222
- Aircraft serial: 26948
- Aircraft time: 50,684 hours, 7,596 cycles
- Engine: Pwa PW40903
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Probe
- Part number: 1835KTU01
- Condition: Faulty
- Location: Rt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FUEL QTY SHOWS ERRATIC.  RT WING QTY IND FLT DIVERTED.  CREW COMMENT:  AFTER LANDING ALL FUEL QTY IND WORK NORMAL.  CHECKED FUEL QTY BY STICK GAUGE.  FOUND CMC MSG 28-20123, 28-20127 & 28-20145 CAME ON.  TANK UNIT 17, 19 & 9 FAULT.  REPLACED RT FUEL PROBES NR 9, 17 & 19.
